Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 9, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 1, 2006, 5:14 PM EDT for Hampden County, Massachusetts. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2006, 5:14 PM EDT (21:14 UTC)
- Expired
- Jun 1, 2006, 5:45 PM EDT
- In force
- 31 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Counties, with a storm outline in the text
County Hampden County, MA
The radar
The Boston radar (KBOX), 96 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 5:16 PM EDT | TSTM WND DMG | Hampden, MA | LARGE TREES...WIRES AND A PHONE POLE DOWN |
| Jun 1, 5:45 PM EDT | TSTM WND DMG | Monson, MA | TREES AND WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 186 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBOX 012114
SVRBOX
MAC013-012145-
/O.NEW.KBOX.SV.W.0009.060601T2114Z-060601T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
514 PM EDT THU JUN 1 2006
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HAMPDEN COUNTY IN WESTERN MASSACHUSETTS
* UNTIL 545 PM EDT
* AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MONSON...OR ABOUT 13 MILES EAST OF SPRINGFIELD...AND MOVING
NORTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MONSON BY 520 PM EDT
WALES AND 6 MILES SOUTHEAST OF PALMER BY 530 PM EDT
HOLLAND BY 535 PM EDT
BRIMFIELD BY 540 PM EDT
LAT...LON 4203 7241 4205 7244 4218 7231 4224 7223
4221 7225 4218 7225 4214 7219 4215 7215
4203 7215
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 4:30 PM EDT, 44 minutes earlier.
Area forecast discussion, Jun 1, 4:30 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 430 PM EDT THU JUN 1 2006 ...SIGNIFICANT ADVERSE WEATHER THROUGH SATURDAY... .HAZARDS... CURRENT SHORT TERM SVR/FF THRU 02Z. OTRW FFA IN MOST VULNERABLE REGION OF EMA AND RI DUE TO ANTECEDENT WET GROUND FM MAYS RAINFALL. RIVER FLOWS GENERALLY HIGHER TODAY THEN JUST PRIOR TO 5/12 WE ARE EXPECTING ISOLATED 6 OR POSSIBLY 7 RAINS NEXT 48 HRS. MODELS HAVE SMALL DISAGREEMENT. AM ALSO CONCERNED THAT SUMMER CONVECTION TENDS TO OCCUR CLOSER TO THE SFC WARM FRONT... WHICH IS MODELED TO ALIGN ALONG THE S COAST... PLACING HEAVIEST RAINFALL JUST N OF THIS BOUNDARY WITH LESS EMPHASIS ON THE FRONTOGENETIC LIFT ZONE THAT THE GFS AND UKMET ARE FAVORING. COLLABORATION RESULTED IN THE SMALLER FFA. DENSE FOG...WE MAY NEED AN ADVY FOR DENSE FOG TONIGHT...BUT AWAITING PROGRESSIVE LOWERING VSBY BEFORE HITTING IT HARDER THAN CURRENT ZONE WORDING. && .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... 12Z GFS MODEL OF CHOICE. NAM STRUGGLED IN ITS FIRST 6 HRS. 12Z EC/UK ALL SLOWER THAN GFS/GGEM. SO SOME DISAGREEMENT ON WHEN THE BULK OF THE HEAVY RAIN OCCURS. MAV TEMPS MODIFIED PRIOR KBOX FCST. TONIGHT...ISOLATED SVR THIS EVENING MORPHS INTO ISO FLASH FLOODER AS KBOX CONTS IN TROP ZR MODE. THEN DIMINISHING RFALL OVERNIGHT AS HEAT SOURCE EBBS. FRIDAY...SOME DOUBT AS TO HOW MUCH RAIN. USED GFS MAV FOR TEMPS. FRIDAY NIGHT INTO SAT...WAA...DIFFLUENT THICKNESS...MASS FIELDS SUGGEST BIG RAIN. && .LONG TERM /SATURDAY THROUGH THURSDAY/... MDLS IN GD AGREEMENT THAT AN AMPLIFIED CLOSED WAVE /CLOSING OFF AT 850 AND 700 MB/ WILL IMPACT THE RGN SATURDAY...WITH STG MLVL FORCING VIA FRONTOGENESIS. LOOKING AT THE THERMAL MLVL PACKING...SYSTEM TAKING ON THE APPEARANCE OF A COOL SEASON RAIN EVENT. ALL INDICATIONS POINT TO HVY RN POTENTIAL AT LEAST INTO SAT AM. UNFORTUNATELY...HVY RNFL AXIS DIFFICULT TO PINPOINT AS AMPLITUDE OF WAVE REMAINS UNCERTAIN. ALL MDLS HV OPEN WV EVOLVING INTO A CLOSED WAVE...EXCEPT THE CMC MDLS. FAIRLY CONFIDENT THAT A CLOSED WAVE WILL MATERIALIZE GIVEN THE LONG WAVE PTN IS AMPLIFYING. ALTH IT IS POSSIBLE THAT A SLIGHTLY LESS AMPLIFIED SOLUTION THAN NAM/GFS AND UKMET COULD VERIFY. NEVERTHELESS...A POTENT SYSTEM IS LKLY TO IMPACT THE RGN INTO SAT AM. MDLS ALSO DIFFER ON HOW QUICKLY THIS SYSTEM WILL EXIT THE RGN...AS SFC WV TRAVERSES NEWD UP THE CST. GIVEN UNCERTAINTY ON AMPLITUDE OF THE SYSTEM...WL NOT DEVIATE MUCH FM GUID...WHICH SUGGEST HVY RNFL POTENTIAL DECREASING SAT AFTN AND EVENING FM WEST TO E. SUN THROUGH THU... ALTHOUGH MEDIUM RANGE MODELS ARE SHOWING GOOD CONTINUITY WITH LARGER SCALE FEATURES AND ARE IN DECENT AGREEMENT WITH MEAN TROUGH OVER EASTERN STATES...THERE ARE USUAL DIFFERENCES WITH SMALLER SCALE FEATURES THAT LEND LOWER THAN AVERAGE CONFIDENCE DURING EXTENDED PERIOD TODAY. PRIMARY ISSUE DEALS WITH TIMING OF SHORT WAVES AROUND TROUGH AND POTENTIAL EFFECTS AS THEY INTERACT WITH FRONTAL BOUNDARY SITTING OFF EAST COAST. DUE TO THIS UNCERTAINTY...WE ARE WEIGHTING FORECAST CLOSE TO ENSEMBLE MEAN WHICH TENDS TO VERIFY BEST THIS FAR OUT IN TIME. INITIAL SURFACE LOW IS EXPECTED TO HEAD OFF COAST SUN MORNING AS RIDGING FROM HIGH PRESSURE OVER GREAT LAKES EXTENDS INTO NEW ENGLAND MON AND TUE. WHILE WE ARE MORE CONFIDENT IN CLEARING WORKING INTO MUCH OF INTERIOR...THAT TREND SHOULD BE DELAYED A BIT NEAR COAST AS LOW IS SLOW TO EXIT. NEXT LOW RIDING UP ALONG FRONT IS EXPECTED TO TRACK SE OF NANTUCKET WED MORNING. WE ARE SHOWING AN INCREASE IN CLOUDINESS FROM SE TO NW TUE NIGHT AND WED...BUT WE WILL RESTRICT HIGHER CLOUD COVER AND CHANCE POPS TO OUR SE ZONES ONLY...MAINLY SE OF PROVIDENCE TO PLYMOUTH LINE. THAT SYSTEM SHOULD BE WELL OFFSHORE THU...BUT MAY DROP A WEAK FRONT OR TROUGH DOWN COAST THU AFTERNOON. SINCE WE HAVE A GOOD AMOUNT OF UNCERTAINTY WE DECIDED TO KEEP POPS BELOW CHANCE THROUGHOUT AND NOT HIT CLOUD COVER TOO HARD. && .AVIATION... VFR DEGRADES TO IFR MOST TAF SITES BY MORNING EXCEPT ACK WHICH IS LIFR/IFR. ADVERSE IFR CONDS IN RAIN/CIGS PERSIST FRI NIGHT AND SAT. PLS SEE TAFS FOR DETAILS. && .MARINE... SHORT TERM...MAINTAINED PRIOR KBOX FCST FOR SEAS RELATED SCA CONDS PTNS OF THE S COAST. SCA HAZARD NEEDS REREVIEW NEXT SHIFTS. ROUGH CONDITIONS EXPECT ON THE WATERS SAT...ESP FOR THIS TIME OF YEAR WITH SMALL CRAFT ADVISORY NE WNDS /25-33 KT/ LKLY SAT...WITH A LOW PROB OF MARGINAL GALES /GREATER THAN 33 KT/. GIVEN NE FETCH...SEAS MAY CLIMB 7 TO 10 FT ACRS ERN MA WTRS. WNDS WL BEGIN TO EASE SAT NGT INTO SUN. SMALL CRAFT ADVISORY CONDITIONS SHOULD SLOWLY EASE SUN NIGHT INTO MON AS SYSTEM PULLS OFFSHORE. NEXT SYSTEM IS EXPECTED TO PASS SE OF NANTUCKET WED MORNING...BUT GRADIENT LOOKS TO BE LOOSE ENOUGH THAT WE THINK WE WILL STAY BELOW SMALL CRAFT ADVISORY THRESHOLD. && .HYDROLOGY... 48 HRS ENDING 21Z SAT SHOULD PRODUCE 1 OR GREATER ALL SNE WITH MANY REPS OF 3-6. HEAVIEST AXIS IS STILL IN DOUBT BUT 24 HR FFG IS AOB 3.5 IN MUCH OF E MASS AND RI. WATCH POSTED THERE. WATCH MAY NEED WESTWARD EXPANSION IN FUTURE FCSTS. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...FLASH FLOOD WATCH FOR MAZ005>007-013>021 UNTIL 11 AM SATURDAY. NH...NONE. RI...FLASH FLOOD WATCH FOR RIZ001>007 UNTIL 11 AM SATURDAY. MARINE...SMALL CRAFT ADVISORY FOR ANZ232-254-255 UNTIL 6 PM FRIDAY. && SHORT TERM...DRAG LONG TERM...JWD/NOCERA AVIATION...DRAG MARINE...JWD/DRAG/NOCERA HYDROLOGY...DRAG
Hazardous weather outlook, Jun 1, 4:48 PM EDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 448 PM EDT THU JUN 1 2006 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-020900- BARNSTABLE MA-BLOCK ISLAND RI-BRISTOL RI-CENTRAL MIDDLESEX MA- CHESHIRE NH-DUKES MA-EASTERN ESSEX MA-EASTERN FRANKLIN MA- EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HILLSBOROUGH NH- EASTERN KENT RI-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-HARTFORD CT- NANTUCKET MA-NEWPORT RI-NORTHERN BRISTOL MA-NORTHERN WORCESTER MA- NORTHWEST MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST MIDDLESEX MA-SOUTHEAST PROVIDENCE RI-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-SOUTHERN WORCESTER MA-SUFFOLK MA-TOLLAND CT- WASHINGTON RI-WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN ESSEX MA- WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- WESTERN KENT RI-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA-WINDHAM CT- 448 PM EDT THU JUN 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS...NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS... EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE... CENTRAL RHODE ISLAND...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING ACROSS CONNECTICUT...WESTERN AND CENTRAL MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND EXTENDING SOUTH INTO RHODE ISLAND. SHOWERS AND THUNDERSTORM WILL BE MOST NUMEROUS ACROSS WESTERN SECTIONS. ANY THUNDERSTORM HAS THE POTENTIAL TO PRODUCE LARGE HAIL...STRONG WINDS AND TORRENTIAL RAINFALL RESULTING IN LOCALIZED FLASH FLOODING. SHOWERS AND THUNDERSTORMS WILL DIMINISH OVERNIGHT. AREAS OF DENSE FOG ARE LIKELY TONIGHT ALONG THE SOUTH COAST... INCLUDING CAPE COD AND THE ISLANDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY ADDITIONAL HEAVY RAIN AND EMBEDDED THUNDERSTORMS ARE EXPECTED FRIDAY INTO SATURDAY MORNING. TOTAL RAINFALL AMOUNTS BY SATURDAY SHOULD AVERAGE BETWEEN 1 AND 3 INCHES WITH LOCALLY HIGHER AMOUNTS UP TO 5 INCHES POSSIBLE. THEREFORE...A FLOOD FLASH FLOOD WATCH HAS BEEN ISSUED FOR FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REMAINS REQUESTED INTO THIS EVENING FOR THE POTENTIAL OF A FEW SEVERE THUNDERSTORMS AS WELL AS THE POSSIBILITY FOR ISOLATED AREAS OF FLASH FLOODING. NOCERA
In the hours before
Special weather statement, Jun 1, 3:58 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 358 PM EDT THU JUN 1 2006 CTZ002-012045- HARTFORD CT- 358 PM EDT THU JUN 1 2006 AT 356 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 50 MPH AND SMALL HAIL 7 MILES WEST OF BURLINGTON...OR ABOUT 4 MILES SOUTHEAST OF TORRINGTON...MOVING EAST AT 35 MPH. THE THUNDERSTORM SHOULD BE NEAR...CANTON AND BURLINGTON BY 410 PM EDT...BLOOMFIELD AND AVON BY 420 PM EDT...WINDSOR AND WINDSOR LOCKS BY 430 PM EDT...EAST WINDSOR AND SOUTH WINDSOR BY 440 PM EDT. INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. BELK/KJC
Local storm report, Jun 1, 4:35 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
435 PM EDT THU JUN 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL FARMINGTON 41.72N 72.83W
06/01/2006 M0.75 INCH HARTFORD CT TRAINED SPOTTER
&&
GAFLocal storm report, Jun 1, 4:46 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
446 PM EDT THU JUN 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL FARMINGTON 41.72N 72.83W
06/01/2006 M0.75 INCH HARTFORD CT TRAINED SPOTTER
0443 PM HAIL WEST HARTFORD 41.77N 72.75W
06/01/2006 E1.00 INCH HARTFORD CT TRAINED SPOTTER
&&
GAFSpecial weather statement, Jun 1, 4:53 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 453 PM EDT THU JUN 1 2006 MAZ003-004-010-012130- EASTERN FRANKLIN MA-EASTERN HAMPSHIRE MA-NORTHERN WORCESTER MA- 453 PM EDT THU JUN 1 2006 AT 451 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND A HISTORY OF SMALL HAIL 4 MILES SOUTH OF AMHERST...MOVING EAST AT 20 MPH. THIS THUNDERSTORM SHOULD BE NEAR...BELCHERTOWN AND PELHAM BY 500 PM EDT...HARDWICK AND NEW BRAINTREE BY 530 PM EDT. BELK
Local storm report, Jun 1, 4:57 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
457 PM EDT THU JUN 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL FARMINGTON 41.72N 72.83W
06/01/2006 M0.75 INCH HARTFORD CT TRAINED SPOTTER
0443 PM HAIL WEST HARTFORD 41.77N 72.75W
06/01/2006 E1.00 INCH HARTFORD CT TRAINED SPOTTER
0449 PM HAIL NEWINGTON 41.69N 72.73W
06/01/2006 M1.00 INCH HARTFORD CT AMATEUR RADIO
0450 PM TSTM WND DMG WEST HARTFORD 41.77N 72.75W
06/01/2006 HARTFORD CT TRAINED SPOTTER
3 TO 4 INCH DIAMETER LIMBS DOWN.
0453 PM TSTM WND DMG NEW BRITAIN 41.68N 72.79W
06/01/2006 HARTFORD CT TRAINED SPOTTER
2 TO 3 INCH DIAMETER BRANCHES DOWN.
0455 PM TSTM WND DMG EAST WINDSOR 41.85N 72.60W
06/01/2006 HARTFORD CT AMATEUR RADIO
LARGE LIMBS DOWN.
0455 PM TSTM WND DMG WINDSOR 41.85N 72.65W
06/01/2006 HARTFORD CT AMATEUR RADIO
WIRES DOWN.
&&
GAFSpecial weather statement, Jun 1, 5:09 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 509 PM EDT THU JUN 1 2006 CTZ003-MAZ004-011-012-012215- EASTERN HAMPDEN MA-NORTHERN WORCESTER MA-SOUTHERN WORCESTER MA-TOLLAND CT- 509 PM EDT THU JUN 1 2006 AT 508 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 50 MPH AND SMALL HAIL ALONG A LINE EXTENDING FROM 2 MILES EAST OF WILBRAHAM TO 4 MILES NORTHWEST OF STAFFORD...OR ALONG A LINE EXTENDING FROM 7 MILES EAST OF SPRINGFIELD TO 13 MILES SOUTHEAST OF SPRINGFIELD...MOVING EAST AT 10 MPH. THUNDERSTORMS WILL BE NEAR...PALMER AND MONSON BY 520 PM EDT...WALES BY 530 PM EDT...UNION AND HOLLAND BY 540 PM EDT...WARREN BY 600 PM EDT...WEST BROOKFIELD AND STURBRIDGE BY 610 PM EDT...BROOKFIELD AND EAST BROOKFIELD BY 620 PM EDT. INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. BELK
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 9:27 PM EDT | Dense Fog Advisory | BOX | Barnstable, Dukes, Nantucket | 12 hr |
| Jun 1, 3:12 PM EDT | Flash Flood Watch | BOX | Bristol, Essex, Hampden, Middlesex, Norfolk, Plymouth and 2 more | 51 hr |
| Jun 1, 5:25 PM EDT | Severe Thunderstorm Warning | BOX | Worcester | 50 min |
| Jun 1, 6:11 PM EDT | Severe Thunderstorm Warning | BOX | Worcester | 34 min |
| Jun 1, 6:27 PM EDT | Severe Thunderstorm Warning | BOX | Norfolk | 48 min |
| Jun 1, 6:37 PM EDT | Special Marine Warning | BOX | 70 days | |
| Jun 1, 6:57 PM EDT | Flash Flood Warning | BOX | Middlesex, Norfolk, Suffolk, Worcester | 93 min |
| Jun 1, 7:05 PM EDT | Flash Flood Warning | BOX | Franklin, Hampshire | 115 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.